# SDR SWAA2022051908909

- Difficulty date: May 17, 2022
- Submitted: May 19, 2022
- Operation: Air carrier
- Aircraft: N964WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36965
- Aircraft time: 35,162 hours, 21,449 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY FLASHLIGHT BATTERY DEAD AND SEAL BROKEN. / [01] INSTALLED NEW BATTERY AND SEAL PER M/M 25-64-00
